Volume 2, Issue 2 (12-2021)                   MACO 2021, 2(2): 93-104 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Agwu I, Igbokwe I. Strong Convergence Theorems for a General Class of Mapping Via Quasi-implicit Iterative Schemes. MACO 2021; 2 (2) :93-104
URL: http://maco.lu.ac.ir/article-1-91-en.html
Abstract:   (733 Views)
In this paper, we introduce a novel iterative scheme called quasi-implicit iterative scheme and study its stability as well as strong convergence for general class of maps in a normed linear space. Further, we proved rate of convergence and gave a numerical example to demonstrate that our iterative scheme is faster than semi- implicit iterative scheme and many more other iterative schemes in this direction.
Full-Text [PDF 138 kb]   (549 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/12/31

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.